I recently had several panels of blood work done because I had bruising appearing in different areas of my body. My LP(a) is 300. I have been tired and nauseated all week. I am very concerned. I exercise 4-5 days a week. I am 5'4, weigh 132
Hi, concentrations >30 mg/d of Lp(a), have been associated with increased risk of coronary heart disease in numerous studies. This value provides additional information on the risk for coronary artery disease. Your symptoms of easy bruising may indicate a bleeding disorder. The causes for bleeding disorders are hemophilia, von willebrand's disease, immune disorders, leukemia, aplastic anemia and scurvy. The bleeding can also be due to liver disorders, certain medications like blood thinners and non steroidal anti inflammatory agents. Blood counts, peripheral smear and if needed a bone marrow biopsy may help detect the cause for your symptoms. Please discuss this with your doctor am sure he will provide further assistance. Regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.